Google Scholar: cites
Deformations des feuilletages transversalement holomorphes a type differentiable fixe
El Kacimi Alaoui, A. (Université de Valenciennes)
Nicolau i Reig, Marcel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1989
Resum: Let F be a transversely holomorphic foliation on a compact manifold. We show the existence of a versal space for those deformations of F which keep fixed its differentiable type if F is hermitian or if F has complex codimension one and admits a transverse projectable connection. We also prove the existence of a versal space of deformations for the complex structures on a Lie group invariant by a cocompact subgroup.
Drets: Tots els drets reservats.
Llengua: Francès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 33 n. 3 (1989) p. 485-500, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37602
DOI: 10.5565/PUBLMAT_33389_08


16 p, 508.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-05, darrera modificació el 2021-08-27



   Favorit i Compartir